Please choose a volume number:

Contents of volume 40:

1992 / 40 / 1-2 (1) :  M. Varteresz
Ob odnom vsegda skhodyashchemsya iteratsionnom metode dlya resheniya nelineinykh uravnenii (in Russian)
Full text paper (pdf)

1992 / 40 / 1-2 (2) :  Andrew D. Martin and Alexander Abian
Retrieving a topological space from its lattice of open sets

1992 / 40 / 1-2 (3) :  S. Pilipovic and M. Stojanovic
Solving convolution equations in S'+ by numerical method
Full text paper (pdf)

1992 / 40 / 1-2 (4) :  Pentti Haukkanen
Arithmetical expressions and asymptotic formulae for generalized totient functions

1992 / 40 / 1-2 (5) :  Ioannis K. Argyros
On an application of the Zincenko method to the approximation of implicit functions
Full text paper (pdf)

1992 / 40 / 1-2 (6) :  Andrzej Mika
On projective and injective objects in the category of abstract objects

1992 / 40 / 1-2 (7) :  Stefan Kulcsar
Boundedness and stability of solutions of a certain nonlinear differential equation of the second order

1992 / 40 / 1-2 (8) :  A. Nagel
Novoe dokazatelstvo teoremy fon Neimana (in Russian)
Full text paper (pdf)

1992 / 40 / 1-2 (9) :  P. Domosi and F. Gecseg
Simulation and representation by νi*-products of automata
Full text paper (pdf)

1992 / 40 / 1-2 (10) :  Nguyen Xuan Ky
Necessary and sufficient conditions for imbedding in the theory of best approximation by polynomials

1992 / 40 / 1-2 (11) :  A. Pinter
On some arithmetical properties of Stirling numbers
Full text paper (pdf)

1992 / 40 / 1-2 (12) :  Nelson J. Merentes
The operator of composition in Slobodeckij spaces
Full text paper (pdf)

1992 / 40 / 1-2 (13) :  Laszlo Tar
A theorem for the fixed effects one- and two- way analysis of the variance model
Full text paper (pdf)

1992 / 40 / 1-2 (14) :  Eligiusz Mieloszyk
Iteration of some integral Tp,q
Full text paper (pdf)

1992 / 40 / 1-2 (15) :  K. Kovacs
On the characterization of additive functions on rare sets
Full text paper (pdf)

1992 / 40 / 1-2 (16) :  S.R. Grace
Oscillation of Nonlinear Differential Equations of Second Order

1992 / 40 / 1-2 (17) :  J. Kurdics, A. Szaz
Connected relator spaces
Full text paper (pdf)

1992 / 40 / 3-4 (1) :  V.I. Sushchanskii
p-izometricheskie predstavleniya i redukciya oslablennoi problemy Bernsaida (in Russian)

1992 / 40 / 3-4 (2) :  Nguyen Quang Hoa
On an Nikolskii-type inequality

1992 / 40 / 3-4 (3) :  K. Kovacs
About some positive solutions of the diophantine equation 1 ≤ i < j ≤ n ai aj = m

1992 / 40 / 3-4 (4) :  Janos Galambos and Karl-Heinz Indlekofer
Additive functions vanishing outside a given set of primes. Part I: Limiting distribution on short intervals

1992 / 40 / 3-4 (5) :  Hans Havlicek
Die Projektivitaten und Antiprojektivitaten der Quaternionengeraden
Full text paper (pdf)

1992 / 40 / 3-4 (6) :  Ivan Loncar
Inverse systems of quasi-compact spaces

1992 / 40 / 3-4 (7) :  Josip E. Pecaric
Two remarks on Hosszu's functional inequality

1992 / 40 / 3-4 (8) :  Leong Fook and Teh Pang Eng
The companions of inner mapping groups
Full text paper (pdf)

1992 / 40 / 3-4 (9) :  F. Tuccillo
Sylow subgroups of soluble linear groups
Full text paper (pdf)

1992 / 40 / 3-4 (10) :  Tikam Singh
Degree of approximation to functions in a normed space

1992 / 40 / 3-4 (11) :  Bui Minh Phong
Characterization of additive functions with values in a compact Abelian group

1992 / 40 / 3-4 (12) :  Kou Huaizhong and Brian Fisher
On compositions of distributions
Full text paper (pdf)

1992 / 40 / 3-4 (13) :  H. H. Brungs and G. Torner
I-compactness and prime ideals
Full text paper (pdf)

1992 / 40 / 3-4 (14) :  Adrian Constantin
On fixed points in noncomplete metric spaces
Full text paper (pdf)

1992 / 40 / 3-4 (15) :  L. Mate
On the theory of multiplier operators in a Banach-module
Full text paper (pdf)

1992 / 40 / 3-4 (16) :  M. J. Tomkinson
Hypercentre-by-finite groups

1992 / 40 / 3-4 (17) :  Lajos Molnar
A note on the strong Schwarz inequality in Hilbert A-modules
Full text paper (pdf)

34 records
 

© 2003-2018, Publicationes Mathematicae, Debrecen, Hungary